• Foodtown of Jackson Heights
  • 76-10 37th Ave, Jackson Heights, Queens, NY, 11372
  • Mon-Sat 7am-12am, Sun 8am-11pm
  • (718) 424-1889
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID). Pain reliever/Fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    4 foz

    Description

    Other Information: Each Teaspoon Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Contains Ibuprofen, oral suspension (NSAID) 100 mg per 5 ml (teaspoon). Dye-free. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4 foz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen Sodium Tablets (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Germany.

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (Capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160308

    SKU/UPC

    30573016030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is open or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Pain reliever. Fever reducer. For adults. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text Tylenol to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (-877-895-3665). Contains no aspirin.

    Identifier

    00300450449092

    SKU/UPC

    30045044909

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen and caffeine. Aspirin free. Visit us at www.excedrin.com.

    Identifier

    00300672045249

    SKU/UPC

    30067204524

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    20 ct

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Do not use if carton is open or if foil under bottle cap printed safety seal is broken or missing. Misc: Ibuprofen capsules, 200 mg. Pain reliever/Fever reducer (NSAID). Liquid filled capsules. New. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450409201

    SKU/UPC

    30045040920

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4 foz

    Description

    Other Information: Each tsp contains: sodium 10 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for expiration date. Misc: Blue raspberry-flavored liquid for ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or healthy care professional. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. Alcohol-free. For most recent product information, visit www.Advil.com.

    Identifier

    00305730174305

    SKU/UPC

    30573017430

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: save carton for full directions and warnings; store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: sodium 30 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Liquid gels (liquid filled capsules). Strength to last 12 hours. All day strong. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in the USA of US & imported materials.

    Identifier

    00325866528131

    SKU/UPC

    32586652813

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150309

    SKU/UPC

    30573015030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160209

    SKU/UPC

    30573016020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: See new warning. Multi-syptom relief of cramps, bloating. Fatigue, backage & headache. Questions or comments 1-800-331-4536 (Mon-Fri 95 EST).

    Identifier

    00312843024717

    SKU/UPC

    31284302471

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Mexico.

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    4 foz

    Description

    Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Acetaminophen. Pain reliever - Fever reducer. 160 mg per 5 ml. Ages 2-11. Ibuprofen free. Alcohol free. Aspirin free. See new warning. Tylenol: Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text Help for help. Text Stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years.

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 24 caplets (capsule-shaped tablets). Visit us at www.excedrin.com.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    50 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing. Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450481023

    SKU/UPC

    30045048102

    Manufacturer

    McNeil PPC

    Brand

    Motrin